# SDR CALA0600192

- Difficulty date: May 28, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 30,858 hours, 16,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR Z-ANGLE CORRODED IN SEVERAL AREAS ALONG ENTIRE LENGTH, STA 927-1006, S17R.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
